# SDR UALA2010122304699

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,793 hours, 22,039 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN CABIN, JUST INBD OF AFT LAV.   REPAIRED DAMAGE EMERGENCY LIGHT STRIP (FOUND UNPLUGGED).
